# SDR UIEA2011102100605

- Difficulty date: October 12, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T86292
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON KEELBEAM SUPPORT PANEL BRACE, BELOW PANEL 139E2.  REMOVED CORROSION ON SUPPORT PANEL BRACE.  FOUND CORROSION OUT OF LIMITS.  R & R SUPPORT IAW SRM 51-10-02, 51-40-02. 53-30-12.
